# SDR USAA2013030400018

- Difficulty date: March 3, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N420US
- Make and model: Boeing 737401
- Aircraft serial: 23987
- Aircraft time: 65,075 hours, 43,590 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE SEAT MOUNTED EMERGENCY LIGHT AT ROW 5 NEEDS TO BE RE-SECURED.  MAINTENANCE SECURED EMERGENCY LIGHT AT ROW 5.  OPS CHECK GOOD.
